# SDR TRAX200701544

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 17,459 hours, 14,458 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 8 ON APPROACH COMPLIED WITH QRH.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4576 CX AND ON 10/20 FLT 4572 CX.
